# SDR AALA20020134

- Difficulty date: February 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT INOPERATIVE.  REPLACED EMEREGNCY EXIT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
